# SDR F3LA200700194

- Difficulty date: August 7, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 16,434 hours, 7,742 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 20092455102
- Part serial: MA36897
- Condition: Seized
- Location: E/E
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KPDX TO KDEN, FLIGHT CREW REPORTED LIVE TV SMOKE DETECTION ALARM SOUNDED.  AIRCRAFT DIVERTED TO KSLC AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LIVE TV EQUIPMENT FAN TO BE THE SOURCE OF LIVE TV SMOKE DETECTION.  DEACTIVATED LIVE TV SYSTEM PER MEL 44-20-01AA, C/N 1029316.  RAN APU AND PACKS.  NO SMOKE SMELL DETECTED.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW MP05510-4.  NO DAMAGED OR DEFECTED NOTED.  REPLACED THE LIVE TV EQUIPMENT COOLING FAN IAW LTV AMM 44-25-00.  OPS CHECKED GOOD.  REMOVED PLACARD. REPLACED THE LIVE TV EQUIPMENT COOLING FAN IAW LTV AMM 44-25-00.  OPS CHECKED GOOD.  REMOVED PLACARD.
